American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A34) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jaume Llibre and Clàudia Valls. Algebraic invariant curves and first integrals for Riccati polynomial differential systems. Proc. Amer. Math. Soc. 142 (2014) 3533-3543.
Abstract, references, and article information   
View Article: PDF

[2] Jaume Llibre, Radu Saghin and Xiang Zhang. On the analytic integrability of the $5$--dimensional Lorenz system for the gravity--wave activity. Proc. Amer. Math. Soc. 142 (2014) 531-537.
Abstract, references, and article information   
View Article: PDF

[3] Chao-Zhong Chen, C. K. Law, Wei-Cheng Lian and Wei-Chuan Wang. Optimal upper bounds for the eigenvalue ratios of one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 141 (2013) 883-893.
Abstract, references, and article information   
View Article: PDF

[4] Jaume Llibre and Clàudia Valls. On the local analytic integrability at the singular point of a class of Liénard analytic differential systems. Proc. Amer. Math. Soc. 138 (2010) 253-261. MR 2550190.
Abstract, references, and article information   
View Article: PDF

[5] Dan Tang and Lijun Bo. Lyapunov exponent estimates of a class of higher-order stochastic Anderson models. Proc. Amer. Math. Soc. 136 (2008) 4033-4043. MR 2425745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Laister and R. E. Beardmore. Transversality and separation of zeros in second order differential equations. Proc. Amer. Math. Soc. 131 (2003) 209-218. MR 1929040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Colin Christopher and Jaume Llibre. A family of quadratic polynomial differential systems with invariant algebraic curves of arbitrarily high degree without rational first integrals. Proc. Amer. Math. Soc. 130 (2002) 2025-2030. MR 1896037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michal Feckan. A generalization of Bendixson's criterion. Proc. Amer. Math. Soc. 129 (2001) 3395-3399. MR 1845018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Basto-Gonçalves and I. Cruz. Analytic linearizability of some resonant vector fields. Proc. Amer. Math. Soc. 129 (2001) 2473-2481. MR 1823934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carsten Elsner. A universal functional equation. Proc. Amer. Math. Soc. 127 (1999) 139-143. MR 1622809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xiaofeng Ren and Juncheng Wei. Single-point condensation and least-energy solutions. Proc. Amer. Math. Soc. 124 (1996) 111-120. MR 1301045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Z. Zhao. Positive solutions of nonlinear second order ordinary differential equations . Proc. Amer. Math. Soc. 121 (1994) 465-469. MR 1185276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\mathcal{G}_a$-actions. II . Proc. Amer. Math. Soc. 121 (1994) 667-678. MR 1185282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James S. W. Wong. Oscillation theorems for second order nonlinear differential equations . Proc. Amer. Math. Soc. 106 (1989) 1069-1077. MR 952324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Qingkai Kong. Asymptotic behavior of a class of nonlinear differential equations of $n$th order . Proc. Amer. Math. Soc. 103 (1988) 831-838. MR 947667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1